# SDR 2012F00206

- Difficulty date: September 21, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 37,949 hours, 36,727 cycles
- System (JASC): 2300 · Communications System
- Part: Button
- Condition: Failed
- Location: Call
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S F/A CALL BUTTON WILL NOT RESET.
